# SDR TSAA0153062

- Difficulty date: May 1, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 86210066
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, DISCOVERED 2 INCHES CRACK AT BS 540, STRINGER 1R AND 2R, VERIFIED BY USING HFEC.  (M)
